Abstract and Applied Analysis

General Split Variational Inclusion Problem in Hilbert Spaces

Li Yang and Fu Hai Zhao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider a general split variational inclusion problem (GSFVIP) and propose an algorithm for finding the solutions of GSFVIP in Hilbert space. We establish the strong convergence of the proposed algorithm to a solution of GSFVIP. Our results extend and improve the related results in the literature.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 816035, 8 pages.

First available in Project Euclid: 27 February 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yang, Li; Zhao, Fu Hai. General Split Variational Inclusion Problem in Hilbert Spaces. Abstr. Appl. Anal. 2014 (2014), Article ID 816035, 8 pages. doi:10.1155/2014/816035. https://projecteuclid.org/euclid.aaa/1425049829

Export citation